Journal Volumes


Visitors
ALL : 874,965
TODAY : 909
ONLINE : 24



















DOCUMENT SEARCH

and Author: Talha Arıkan       (Result: 1 Manuscripts)
Double Binomial Sums and Double Sums Related with Certain Linear Recerrences of Various Order
page: 1569 - 1577
Author:Emrah Kılıç and Talha Arıkan
Vol.45 No.3 (May 2018) View: 522 Download:137




Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science